# SDR QXEA0201830

- Difficulty date: October 22, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,188 hours, 1,720 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bracket
- Part number: CC670624247
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BRACKET NUMBER IS INSTALLED IN THE REVERSE POSITION.  REPARIED IAW HORIZON AIR EO R-28-82 "A".
